Home>People>Faculty

YANG Enlin
Assistant Professor
yangenlin@math.pku.edu.cn
Office :1288

Education

Ph.D., Tsinghua University, 2015.

B.S., Tsinghua University, 2010.  


Research Interests

My current research focuses on arithmetic geometry and number theory, especially geometric ramification theory and higher epsilon factors.  (MathSciNet)

Selected Publications

1. Haoyu Hu, Enlin Yang, Relative singular support and the semi-continuity of characteristic cycles for etale sheaves, Selecta Mathematica, 24(3), 2018: 2235-2273.

2. Haoyu Hu, Enlin Yang, Semi-continuity for total dimension divisors of etale sheaves, International Journal of Mathematics, Volume 28, Issue 01, 2017.

3. Enlin Yang, Logarithmic version of the Milnor formula, Asian Journal of Mathematics, Volume 21, No. 3, 2017: 571-590.

4. Enlin Yang, Linsheng Yin, Derivatives of Siegel modular forms and modular connections, Manuscripta Mathematica, Volume 146, Issue 1, 2015: 65-84.

5. Li Sun, Enlin Yang, On the convolution, Journal of Number Theory 134, 2014: 130-141.